Alert archive / Arkansas / Wind Advisories in 2015
Wind Advisory 3, NWS Little Rock, AR
NWS Little Rock, AR issued this wind advisory at Dec 13, 2015, 3:21 AM CST for 13 counties in Arkansas. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Dec 13, 2015, 3:21 AM CST (09:21 UTC)
- Expired
- Dec 13, 2015, 7:42 PM CST
- In force
- 16 hr
- Issued by
- NWS Little Rock, AR
Counties Arkansas County, AR, Desha County, AR, Drew County, AR, Independence County, AR, Jackson County, AR, Jefferson County, AR, Lincoln County, AR, Lonoke County, AR, Monroe County, AR, Prairie County, AR, Sharp County, AR, White County, AR, Woodruff County, AR
The radar
The Little Rock radar (KLZK), 67 km from the middle of the area, began a volume at 09:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Little Rock, AR (KBYH), launched 00:00Z, 9.4 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 135 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 930 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 276 m²/s²
- 0-3 km storm-relative helicity
- 288 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.9
The text
As transmitted, in the capitals the NWS used until 2016.
060 WWUS74 KLZK 130921 NPWLZK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LITTLE ROCK AR 321 AM CST SUN DEC 13 2015 ARZ007-016-025-033-034-045>047-056-057-064-065-069-132200- /O.NEW.KLZK.WI.Y.0003.151213T0921Z-151214T0600Z/ SHARP-INDEPENDENCE-JACKSON-WHITE-WOODRUFF-LONOKE-PRAIRIE-MONROE- JEFFERSON-ARKANSAS-LINCOLN-DESHA-DREW- INCLUDING THE CITIES OF...CAVE CITY...ASH FLAT...HARDY... BATESVILLE...NEWPORT...SEARCY...BEEBE...AUGUSTA...MCCRORY... COTTON PLANT...CABOT...LONOKE...DES ARC...HAZEN... DE VALLS BLUFF...BRINKLEY...CLARENDON...PINE BLUFF...STUTTGART... DE WITT...STAR CITY...GOULD...DUMAS...MCGEHEE...MONTICELLO 321 AM CST SUN DEC 13 2015 ...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT... THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. * WINDS...SOUTH WINDS OF 25 TO 35 MPH...WITH GUSTS OF 40 TO 50 MPH ARE EXPECTED. * AREAS AFFECTED...EASTERN ARKANSAS...INCLUDING THE CITIES OF BATESVILLE...NEWPORT...SEARCY...BRINKLEY...PINE BLUFF AND MONTICELLO. * TIMING...WINDS WILL BE BREEZY THIS MORNING...BEFORE INCREASING LATE THIS MORNING AND CONTINUING IN THE EARLY EVENING HOURS. * IMPACTS...SOME TREES MAY FALL. HIGH PROFILE VEHICLES WILL BE DIFFICULT TO DRIVE. LOOSE ITEMS SUCH AS TRASH CANS AND HOLIDAY DECORATIONS WILL BE VULNERABLE TO THE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ARZ003>006-012>015-021>024-030>032-037>044-052>055-062-063- 066>068-132200- /O.NEW.KLZK.LW.Y.0017.151213T0921Z-151214T0600Z/ BOONE-MARION-BAXTER-FULTON-NEWTON-SEARCY-STONE-IZARD-JOHNSON-POPE- VAN BUREN-CLEBURNE-LOGAN-CONWAY-FAULKNER-SCOTT-YELL-PERRY-POLK- MONTGOMERY-GARLAND-SALINE-PULASKI-PIKE-CLARK-HOT SPRING-GRANT- DALLAS-CLEVELAND-OUACHITA-CALHOUN-BRADLEY- INCLUDING THE CITIES OF...HARRISON...BULL SHOALS...FLIPPIN... YELLVILLE...SUMMIT...MOUNTAIN HOME...MAMMOTH SPRING...JASPER... WESTERN GROVE...MARSHALL...LESLIE...MOUNTAIN VIEW... HORSESHOE BEND...MELBOURNE...CALICO ROCK...OXFORD...CLARKSVILLE... RUSSELLVILLE...FAIRFIELD BAY...CLINTON...HEBER SPRINGS... BOONEVILLE...PARIS...MORRILTON...CONWAY...WALDRON...DARDANELLE... DANVILLE...OLA...PERRYVILLE...MENA...MOUNT IDA...NORMAN... HOT SPRINGS...BENTON...BRYANT...LITTLE ROCK...NORTH LITTLE ROCK... MURFREESBORO...GLENWOOD...ARKADELPHIA...MALVERN...SHERIDAN... FORDYCE...KINGSLAND...RISON...CAMDEN...HAMPTON...THORNTON... WARREN 321 AM CST SUN DEC 13 2015 ...LAKE WIND ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT... THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A LAKE WIND ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. * WINDS...SOUTH WINDS OF 15 TO 25 MPH...WITH GUSTS UP TO 40 MPH ARE EXPECTED. * AREAS AFFECTED...WESTERN AND CENTRAL ARKANSAS...INCLUDING HARRISON...RUSSELLVILLE...HOT SPRINGS...LITTLE ROCK...AND CAMDEN. * TIMING...WINDS WILL BE BREEZY THIS MORNING...AND WILL CONTINUE INTO THE EARLY EVENING HOURS. * IMPACTS...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. LOOSE ITEMS SUCH AS TRASH CANS AND HOLIDAY DECORATIONS WILL BE VULNERABLE TO THE GUSTY WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$ 58
2 follow-up statements
126 WWUS74 KLZK 132047 NPWLZK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LITTLE ROCK AR 247 PM CST SUN DEC 13 2015 ARZ007-016-025-033-034-045>047-056-057-064-065-069-140200- /O.CON.KLZK.WI.Y.0003.000000T0000Z-151214T0600Z/ SHARP-INDEPENDENCE-JACKSON-WHITE-WOODRUFF-LONOKE-PRAIRIE-MONROE- JEFFERSON-ARKANSAS-LINCOLN-DESHA-DREW- INCLUDING THE CITIES OF...CAVE CITY...ASH FLAT...HARDY... BATESVILLE...NEWPORT...SEARCY...BEEBE...AUGUSTA...MCCRORY... COTTON PLANT...CABOT...LONOKE...DES ARC...HAZEN... DE VALLS BLUFF...BRINKLEY...CLARENDON...PINE BLUFF...STUTTGART... DE WITT...STAR CITY...GOULD...DUMAS...MCGEHEE...MONTICELLO 247 PM CST SUN DEC 13 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WINDS...WIND SPEEDS OF 25 TO 35 MPH...WITH GUSTS OF 40 MPH ARE EXPECTED THROUGH LATE AFTERNOON...THEN WILL SLOWLY DIMINISH. * AREAS AFFECTED...EASTERN ARKANSAS...INCLUDING THE CITIES OF BATESVILLE...NEWPORT...SEARCY...BRINKLEY...PINE BLUFF AND MONTICELLO. * IMPACTS...SOME TREES MAY FALL. HIGH PROFILE VEHICLES WILL BE DIFFICULT TO DRIVE. LOOSE ITEMS SUCH AS TRASH CANS AND HOLIDAY DECORATIONS WILL BE VULNERABLE TO THE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ARZ003>006-012>015-021>024-030>032-037>044-052>055-062-063- 066>068-140200- /O.CON.KLZK.LW.Y.0017.000000T0000Z-151214T0600Z/ BOONE-MARION-BAXTER-FULTON-NEWTON-SEARCY-STONE-IZARD-JOHNSON-POPE- VAN BUREN-CLEBURNE-LOGAN-CONWAY-FAULKNER-SCOTT-YELL-PERRY-POLK- MONTGOMERY-GARLAND-SALINE-PULASKI-PIKE-CLARK-HOT SPRING-GRANT- DALLAS-CLEVELAND-OUACHITA-CALHOUN-BRADLEY- INCLUDING THE CITIES OF...HARRISON...BULL SHOALS...FLIPPIN... YELLVILLE...SUMMIT...MOUNTAIN HOME...MAMMOTH SPRING...JASPER... WESTERN GROVE...MARSHALL...LESLIE...MOUNTAIN VIEW... HORSESHOE BEND...MELBOURNE...CALICO ROCK...OXFORD...CLARKSVILLE... RUSSELLVILLE...FAIRFIELD BAY...CLINTON...HEBER SPRINGS... BOONEVILLE...PARIS...MORRILTON...CONWAY...WALDRON...DARDANELLE... DANVILLE...OLA...PERRYVILLE...MENA...MOUNT IDA...NORMAN... HOT SPRINGS...BENTON...BRYANT...LITTLE ROCK...NORTH LITTLE ROCK... MURFREESBORO...GLENWOOD...ARKADELPHIA...MALVERN...SHERIDAN... FORDYCE...KINGSLAND...RISON...CAMDEN...HAMPTON...THORNTON... WARREN 247 PM CST SUN DEC 13 2015 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WINDS...WIND SPEEDS OF 15 TO 25 MPH...WITH GUSTS UP TO 30 MPH ARE EXPECTED THROUGH EARLY EVENING...THEN WILL SLOWLY DIMINISH. * AREAS AFFECTED...WESTERN AND CENTRAL ARKANSAS...INCLUDING HARRISON...RUSSELLVILLE...HOT SPRINGS...LITTLE ROCK...AND CAMDEN. * IMPACTS...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. LOOSE ITEMS SUCH AS TRASH CANS AND HOLIDAY DECORATIONS WILL BE VULNERABLE TO THE GUSTY WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$ 55
726 WWUS74 KLZK 140142 NPWLZK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LITTLE ROCK AR 742 PM CST SUN DEC 13 2015 DEFAULT OVERVIEW SECTION ARZ007-016-025-033-034-045>047-056-057-064-065-069-140245- /O.CAN.KLZK.WI.Y.0003.000000T0000Z-151214T0600Z/ SHARP-INDEPENDENCE-JACKSON-WHITE-WOODRUFF-LONOKE-PRAIRIE-MONROE- JEFFERSON-ARKANSAS-LINCOLN-DESHA-DREW- 742 PM CST SUN DEC 13 2015 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS CANCELLED THE WIND ADVISORY. WHILE BREEZY CONDITIONS WILL CONTINUE DURING THE OVERNIGHT HOURS...THEY WILL REMAIN BELOW WIND ADVISORY CRITERIA. AS A RESULT...THE WIND ADVISORY WILL BE CANCELLED. $$ ARZ003>006-012>015-021>024-030>032-037>044-052>055-062-063- 066>068-140245- /O.CAN.KLZK.LW.Y.0017.000000T0000Z-151214T0600Z/ BOONE-MARION-BAXTER-FULTON-NEWTON-SEARCY-STONE-IZARD-JOHNSON-POPE- VAN BUREN-CLEBURNE-LOGAN-CONWAY-FAULKNER-SCOTT-YELL-PERRY-POLK- MONTGOMERY-GARLAND-SALINE-PULASKI-PIKE-CLARK-HOT SPRING-GRANT- DALLAS-CLEVELAND-OUACHITA-CALHOUN-BRADLEY- 742 PM CST SUN DEC 13 2015 ...LAKE WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS CANCELLED THE LAKE WIND ADVISORY. WHILE BREEZY CONDITIONS WILL CONTINUE DURING THE OVERNIGHT HOURS...THEY WILL REMAIN BELOW LAKE WIND ADVISORY CRITERIA. AS A RESULT...THE WIND ADVISORY WILL BE CANCELLED. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this wind advisory went out at Dec 12, 8:23 PM CST, 6 hours 58 minutes earlier.
Area forecast discussion, Dec 12, 8:23 PM CST, 6 hours 58 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 823 PM CST SAT DEC 12 2015 .UPDATE... A LINE OF SHOWERS...WITH AN ISOLATED LIGHTNING STRIKES HERE AND THERE...IS CURRENTLY SITUATED ALONG THE ARKANSAS/OKLAHOMA BORDER AS OF 8PM. THE LATEST HIGH RESOLUTION AND CONVECTION ALLOWING MODELS ARE FAVORING A NOTABLY SLOWER EASTWARD PROGRESSION OF THIS LINE OF CONVECTION. AS SUCH...REVAMPED THE POP GRIDS TO REFLECT THIS SLOWER TIMING WHICH IS EVEN SLOWER THAN THE FORECAST UPDATE SENT OUT EARLIER THIS EVENING. DO NOT HAVE ANYTHING HIGHER THAN 50 PERCENT RAIN CHANCES MAKING IT TO THE LITTLE ROCK METRO AREA BEFORE DAYBREAK...BUT WILL HAVE PROLONGED LIKELY AND CATEGORICAL POPS IN THE WEST. LEFT THE FORECAST FOR TOMORROW AS IS FOR NOW SINCE IT LOOKS TO BE IN GOOD SHAPE AT THE PRESENT TIME. && .PREV DISCUSSION... /ISSUED 528 PM CST SAT DEC 12 2015/ AVIATION... FORECASTS WILL REFLECT THE LATEST THINKING WITH REGARD TO THE DEVELOPING PRECIPITATION SHIELD...FROM WEST TO EAST LATE TONIGHT. LIFR CIGS WILL PREVAIL AFTER 12Z. 55 PREV DISCUSSION... /ISSUED 243 PM CST SAT DEC 12 2015/ SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT HAVE CONTINUED TO SEE A MOSTLY CLOUDY DAY AROUND THE STATE TODAY...WITH ONLY A FEW BREAKS IN THE CLOUDS NOTED ACROSS EXTREME SE ARKANSAS. BREEZY SE WINDS ARE BEING SEEN AROUND THE STATE...AND TEMPERATURES WARMED INTO THE LOWER TO MID 70S. HAVE BEGUN TO SEE A FEW ISOLATED SHOWERS POP UP AROUND THE STATE THIS AFTERNOON. MODEL SOUNDINGS ARE ACTUALLY SHOWING SURFACE BASED CAPE VALUES A BIT HIGHER THAN PREVIOUSLY ADVERTISED...HOWEVER SB CAPE VALUES ARE STILL 500 J/KG OR LESS. LIMITED SB CAPE COMBINED WITH POOR MID LEVEL LAPSE RATES WILL LIKELY LIMIT THE DEVELOPMENT OF ANY SEVERE WEATHER TONIGHT. HIRES MODELS CONTINUE TO SHOW TWO ROUNDS OF HEAVY PRECIPITATION...WITH THE FIRST ROUND FORECAST FOR TONIGHT. HOWEVER...BOTH THE HIRES AND MORE COARSE MODELS CONTINUE TO TREND THE AXIS OF HEAVIEST PRECPITATION FURTHER TO THE WEST. IN FACT THE PAST FEW RUNS OF THE HRRR HAS MUCH OF ARKANSAS MISSING OUT COMPLETELY ON THE FIRST ROUND OF HEAVY PRECIPITATION. ALSO OF CONCERN TONIGHT WILL BE BREEZY CONDITIONS. AT THIS POINT WILL NOT ISSUE A LAKE WIND ADVISORY...AS WINDS SHOULD BE JUST BELOW LAKE WIND CRITERIA. TEMPERATURES WILL BE WARM OVERNIGHT...WITH READINGS DROPPING VERY LITTLE. MUCH OF THE WESTERN HALF OF THE STATE WILL SEE SUNDAY HIGH TEMPERATURES OCCUR EARLY SUNDAY MORNING WITH TEMPERATURES FALLING FOR MUCH OF THE DAY. ACROSS THE EASTERN HALF OF THE STATE...TEMPERATURE TRENDS WILL BE NEAR DIURNAL AS THIS SYSTEM HAS SLOWED QUITE A BIT. BEST PRECIPITATION CHANCES FOR CENTRAL AND EASTERN ARKANSAS WILL LIKELY HOLD OFF UNTIL THE SUNDAY AFTERNOON HOURS WITH PRECIPITATION COMING TO AN END DURING THE OVERNIGHT HOURS. PRECIPITATION CHANCES WILL LINGER ACROSS NORTHERN ARKANSAS EARLY MONDAY AS THE UPPER LOW SWINGS THROUGH THE AREA. BEHIND THIS SYSTEM...TEMPERATURES WILL FALL BUT STILL REMAIN ABOVE NORMAL. PRECIPITATION CHANCES WILL RETURN TO THE FORECAST TO ROUND OUT THE SHORT TERM AS THE NEXT COLD FRONT APPROACHES ARKANSAS. LONG TERM...WEDNESDAY THROUGH SATURDAY A NEW STORM SYS WL BE PASSING WELL N OF AR ON WED...WITH A SWD TRAILING CDFNT PUSHING E OF THE FA. A FEW SHOWERS WL LINGER OVR SERN AR EARLY WED...OTHERWISE COOLER AND DRIER CONDS WL PREVAIL. A WEAK UPR LVL SYSTEM WL TRACK EWD ACRS THE AREA THU NGT AND EARLY FRI...WITH JUST SOME MID AND HIGH CLOUDS ACCOMPANYING IT. TEMPS WL BEGIN TO SLOLY MODERATE HEADING INTO NEXT WEEKEND AS HIGH PRES SHIFTS EWD...WITH LGT S/SWLY WINDS RETURNING. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 72 65 70 46 / 10 40 100 60 CAMDEN AR 77 67 69 44 / 20 50 100 20 HARRISON AR 70 63 65 42 / 20 100 100 40 HOT SPRINGS AR 74 67 68 44 / 20 80 100 20 LITTLE ROCK AR 75 66 69 45 / 10 50 90 40 MONTICELLO AR 77 68 72 48 / 10 20 100 40 MOUNT IDA AR 74 66 68 42 / 20 100 100 20 MOUNTAIN HOME AR 71 63 69 44 / 10 80 100 50 NEWPORT AR 72 64 71 47 / 10 20 100 60 PINE BLUFF AR 75 66 71 46 / 10 30 100 40 RUSSELLVILLE AR 74 66 67 43 / 20 100 100 30 SEARCY AR 72 65 70 44 / 10 40 100 50 STUTTGART AR 73 66 71 47 / 10 20 100 50 && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && 64
Hazardous weather outlook, Dec 12, 6:20 PM CST, 9 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE LITTLE ROCK AR 620 PM CST SAT DEC 12 2015 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-131100- BOONE-MARION-BAXTER-FULTON-SHARP-NEWTON-SEARCY-STONE-IZARD- INDEPENDENCE-JOHNSON-POPE-VAN BUREN-CLEBURNE-JACKSON-LOGAN-CONWAY- FAULKNER-WHITE-WOODRUFF-SCOTT-YELL-PERRY-POLK-MONTGOMERY-GARLAND- SALINE-PULASKI-LONOKE-PRAIRIE-MONROE-PIKE-CLARK-HOT SPRING-GRANT- JEFFERSON-ARKANSAS-DALLAS-CLEVELAND-LINCOLN-DESHA-OUACHITA-CALHOUN- BRADLEY-DREW- 620 PM CST SAT DEC 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT MINOR FLOODING CONTINUES ON AREA TRIBUTARIES...ESPECIALLY THE CACHE...LOWER WHITE...AND OUACHITA RIVERS. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS WESTERN SECTIONS OF THE AREA OVERNIGHT. HEAVY RAINFALL WILL BE POSSIBLE WITH THE STRONGEST STORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SOME AREA RIVERS WILL REMAIN ELEVATED THROUGH THE PERIOD. A STORM SYSTEM WILL TRACK FROM THE SOUTHERN PLAINS TO THE UPPER MIDWEST ON SUNDAY. THE SYSTEM WILL DRAG A COLD FRONT INTO ARKANSAS. AREAS OF HEAVY RAIN WILL EXIST AHEAD OF THE FRONT IN THE WESTERN HALF OF THE STATE SUNDAY MORNING. AS THE DAY PROGRESSES...THE FRONT WILL SWEEP THROUGH THE REGION AND RAIN WILL SHIFT EASTWARD WITH THE FRONT. IT APPEARS THE FRONT WILL CROSS THE MISSISSIPPI RIVER SOMETIME SUNDAY EVENING...WITH PRECIPITATION TAPERING OFF. AS FAR AS RAINFALL...WIDESPREAD ONE TO THREE INCH AMOUNTS ARE IN THE FORECAST. LOCAL TOTALS COULD EXCEED FOUR INCHES IN THE WEST...MAINLY IN PORTIONS OF THE OUACHITA MOUNTAINS. GIVEN THIS MUCH RAIN IN THE WEST...FLASH FLOODING WILL BE A CONCERN. RIVERS WILL BE ON THE RISE ONCE AGAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY NOT BE NEEDED DURING THIS UPCOMING EVENT. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 55/46
The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 13, 1:49 AM CST | River Flood Advisory | LZK | Yell | 36 hr |
| Dec 13, 2:05 AM CST | Flash Flood Warning | LZK | Logan, Polk, Scott | 6 hr |
| Dec 13, 3:21 AM CST | Lake Wind Advisory | LZK | Baxter, Bradley, Calhoun, Clark, Cleburne, Cleveland and 15 more | 16 hr |
| Dec 13, 7:49 AM CST | Flash Flood Warning | LZK | Logan, Polk, Scott | 6 hr |
| Dec 13, 8:11 AM CST | River Flood Warning | LZK | Independence, Jackson, Lawrence | 4 days |
| Dec 13, 8:44 AM CST | River Flood Warning | LZK | Prairie | 4 days |
| Dec 13, 11:37 AM CST | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Dallas, Grant, Hot Spring, Ouachita | 38 min |
| Dec 13, 11:58 AM CST | Special Weather Statement | LZK | Grant, Perry, Saline | 32 min |
| Dec 13, 12:14 PM CST | Special Weather Statement | LZK | Bradley, Cleveland, Grant | 31 min |
| Dec 13, 12:32 PM CST | Special Weather Statement | LZK | Faulkner, Grant, Jefferson, Pulaski, Saline | 43 min |
| Dec 13, 12:37 PM CST | Special Weather Statement | LZK | Bradley, Cleveland, Drew, Jefferson | 38 min |
| Dec 13, 1:07 PM CST | Special Weather Statement | LZK | Faulkner, Jefferson, Lonoke, Pulaski | 38 min |
| Dec 13, 4:51 PM CST | Areal Flood Warning | LZK | Johnson, Logan, Polk, Scott | 6 hr |
Nearby
Wind Advisories in Arkansas, 2015Every wind advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.